# SDR MALA020468

- Difficulty date: August 14, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Not Seated
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3247, EN ROUTE TO CMX, RIGHT MAIN GEAR GREEN LIGHT DID NOT ILLUMINATE UPON GEAR DOWN SELECTION.  PILOT TRIED TO RELAMP, THIS DID NOT HELP.  OVERFLEW CMX WENT ON TO MSP AND LANDED.  UPON LANDING IN MSP CREW HAD NO GREEN INDICATION.  DIVERSION TO MSP.  MAINTENANCE RESEATED RIGHT MLG DOWNLOCK SWITCH HARNESS CONNECTOR.  ALL LANDING GEAR INDICATIONS NORMAL, GEAR SWING AMM 32-30-00.
